# SDR AALA20021743

- Difficulty date: November 12, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 INCH WRINKLE ON EXTERNAL SKIN STATION 109, FORWARD OF LONGERON 25R.  INSTALLED FILLER A DOUBLER PER SRM 53-01-00 FIG 2 SHEET 3.  (M)
